Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Child has gum swelling, pus-filled. Done RCT. What shall I do?

My 7 years old son has got small gum swelling filled with pus and the Dentist did one minor RCT and the same swelling reappeared after fixing the crown after 10 days. Dentist again did a full RCT and three sessions for dressing and cleaning. Now again after 3rd cleaning session the swelling re-appeared and seems to have pus in it. What shall I do here? Shall I change my doctor? Thanks in advance for your help. Bhushan
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
Hi Bhushan,
Thank you for your query,
As there is reapperance of pus filled swelling is there,drainage of pus and antibiotic course is required now to treat the infection.
You discuss these issues and your concerns with your present treating Dentist and then decide to go for a second opinion or for a specialist referral for Pedodontist or Endodontist.
Hope i have answered your query.
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor